tagline
WETA

Search LD OnLine

Get our free newsletter

advertisement

Forums
Adults with LD or ADHD

Adderall and motor tics?


Author Message
Joined: Mar 29, 2007
Posts: 1
Other Topics
Posted Mar 29, 2007 at 11:20:12 PM
Subject: Adderall and motor tics?

I have recently started to take Adderall tablets 10mg twice a day for my ADHD. My Dr. suggested that I take Adderall xr 30mg capsules because 10 wasn't enough. Since I have been on xr, I have developed a twitch in my right thumb. I did not have this with the tablets even at the same dose a day. I do enjoy taking one pill a day though. My question is is this normal? Does it go away? and should I be worried about this "tic"? Thank you for help.

Back to top Profile Email
Anna_22
Joined Jul 01, 2007
Posts: 5

Other Topics
Posted:Jul 01, 2007 10:46:02 PM

When I started on Dexedrine and then Adderall I developed a TON of tics (they've gotten better but are still deffinetly there). I wouldn't worry if you don't develop any more, but if you do you should talk to your doctor (it's really about how much the medication helps you and whether or not you can live with it).

Hope that helps!

Back to top Profile Email